# SDR QXEA2016110100694

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST INTERNAL AND EXTERNAL DOUBLER AT X 19.400 BETWEEN STRINGERS 32-33R CORRODED.    REMOVED AND REPLACED THE  DOUBLER IAW SRM 51-42-05, AND 51-23-10.
